# SDR ASAA2015080912808

- Difficulty date: August 9, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 30,787 hours, 9,213 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DISAPPEARED AFTER ENGINE START.  ACFT GROUNDED.  RESET VIA QRH SUCCESSFULLY.
